Hereditarily finitely axiomatizable extensions of the logic S4
Algebra i logika, Tome 15 (1976) no. 2, pp. 185-204
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1976_15_2_a3,
author = {V. V. Rybakov},
title = {Hereditarily finitely axiomatizable extensions of the logic {S4}},
journal = {Algebra i logika},
pages = {185--204},
year = {1976},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1976_15_2_a3/}
}
V. V. Rybakov. Hereditarily finitely axiomatizable extensions of the logic S4. Algebra i logika, Tome 15 (1976) no. 2, pp. 185-204. http://geodesic.mathdoc.fr/item/AL_1976_15_2_a3/